# SDR AALA202104199002

- Difficulty date: April 18, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 56,768 hours, 25,680 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT FORWARD ENTRY DOOR (841) OPEN ASSIST BOTTLE FOUND AT 650 PSI AT 55 DEGREES FAHRENHEIT. SERVICED RIGHT FORWARD ENTRY DOOR ASSIST BOTTLE (841) TO 1700 PSI PER JOB CARD 26L00005005 AND A320F AMM 52-10-00.
